Reaction to drugs taken

Patient

Q: Had been diagnosed to have bronchitis and asthma last week, i was prescribed with cefuroxime axetil, ambroxol hcl, montelukast, salbutamol and beclomethasone formosterol. yesterday i went to see my doctor again for the follow up check up.... i complained about my cough causing me sleepness nights still and an incidence of excessive mucous formation last wed. when i had been expoed to set of students of cleaning. Then the doctor prescribed fluticasone propionate, co aleva and levodropropizine. It did gave me relief from coughing and had given me a sound sleep last night then when i woke up i started to feel weak and my vision was quite not good- having double vision at times. I read the leaflet of levopront and i saw it was here as its side effects. To my judgement, i stop taking that drug... For today i just finished my 14 cefuroxime axetil (kefsyn) tablet (taken twice a day) medication. At around 3 pm today, i started to feel the irritations at my nose and so i took a half tablet of co aleva which she prescribe to me to take 1 whole small tablet 2 x a day. Up top this very moment things didnt return back to normal for me... i'm a bit worried and wanted to have a professional advice as to what may be happening to me..... what best thing can i do for myself as of now.... i had taken oral rehydration salt solution in my fear that i might be loosing ions as i feel numbness in my hands and teeth... thanks.

Symptoms:  Dizzy, having double/ clouded vision, feeling weak
Doctor

A:   Welcome to Ask The Doctor.
We are here to help you.

Since you are on so many medications including the antibiotics you might be feeling weakness because of the infection and bronchitis you are carrying.
You should see your doctor again who will evaluate you for possible side effects.
Till then you should maintain proper hydration, drink plenty of water, continue with ORS, eat good healthy food.

I hope it helps.
Stay Healthy.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews